Majorantes surharmoniques minimales d'une fonction continue
Annales de l'Institut Fourier, Volume 21 (1971) no. 2, p. 129-156
Let Ω be an open subset of R n and f:ΩR a continuous function. A superharmonic majorant of f in Ω is called minimal if it is harmonic in the (open) set where if differs from f. Many properties of these functions are similar to those of nonnegative harmonic functions in Ω (in fact the case f=0); e.g. the whole family is uniformly equicontinuous in each compact subset of Ω, with respect to the uniform structure of R ¯. Application is made to the “Dirichlet” problem of finding a minimal superharmonic majorant of f agreeing with given boundary values (a problem arising from the mechanics of continua and formerly studied by hilbertian methods).
Soit Ω, ouvert de R n et f:ΩR, continue. On dit qu’une majorante surharmonique de f dans Ω est minimale si cette majorante surharmonique est harmonique dans l’ensemble (ouvert) où elle diffère de f. Beaucoup de propriétés de ces fonctions sont semblables à celles des fonctions harmoniques 0 (lesquelles correspondent à f=0) ; par exemple la famille entière est uniformément équicontinue dans chaque partie compacte de Ω, relativement à la structure uniforme de R ¯. On traite le problème de Dirichlet : détermination d’une majorante surharmonique minimale de f s’accordant à une fonction continue donnée dans la frontière de Ω (problème posé par la mécanique des milieux continus et étudié ailleurs par des méthodes hilbertiennes).
@article{AIF_1971__21_2_129_0,
     author = {Moreau, Jean-Jacques},
     title = {Majorantes surharmoniques minimales d'une fonction continue},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {21},
     number = {2},
     year = {1971},
     pages = {129-156},
     doi = {10.5802/aif.375},
     zbl = {0209.13101},
     mrnumber = {52 \#5997},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1971__21_2_129_0}
}
Moreau, Jean-Jacques. Majorantes surharmoniques minimales d'une fonction continue. Annales de l'Institut Fourier, Volume 21 (1971) no. 2, pp. 129-156. doi : 10.5802/aif.375. http://www.numdam.org/item/AIF_1971__21_2_129_0/

[1] M. Brelot, Minorantes sous harmoniques, extrémales et capacités, J. Math. Pures et Appl., 24 (1945), 1-32. | MR 7,521e | Zbl 0061.22802

[2] M. Brelot, Éléments de la théorie classique du potentiel, 3e ed., Centre de Documentation Universitaire, Paris, 1965, 4e édition, 1969.

[3] H. Brezis, G. Stampacchia, Sur la régularité de la solution d'inéquations elliptiques, Bull. Soc. Math. France, 96 (1968), 153-180. | Numdam | MR 39 #659 | Zbl 0165.45601

[4] J. F. Durand, Résolution numérique de problèmes aux limites sous-harmoniques, Thèse de 3e cycle, Montpellier, 1968.

[5] G. Fichera, Problemi elastostatici con vincoli unilaterali : il problema di Signorini con ambigue condizioni al contorno, Atti Accad. Naz. Lincei, Cl. sci. fis. mat. nat., Memorie, Ser. VIII, Vol. VII, fasc. 5 (1964). | MR 31 #2888 | Zbl 0146.21204

[6] H. Lewy, On a Variational Problem with Inequalities on the Boundary J. Math., Mech., 17 (1968), 861-884. | MR 36 #5784 | Zbl 0153.43303

[7] H. Lewy, G. Stampacchia, On the regularity of the solution of a variation alinequality, Comm. Pure Appl. Math., 22 (1969) 153-188. | MR 40 #816 | Zbl 0167.11501

[8] J. L. Lions, G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math. 20 (1967), 493-519. | MR 35 #7178 | Zbl 0152.34601

[9] J. J. Moreau, Proximité et dualité dans un espace hilbertien, Bull. Soc. Math. France, 93 (1965), 273-299. | Numdam | MR 34 #1829 | Zbl 0136.12101

[10] J. J. Moreau, Convexity and duality, in : E. R. Caianiello (editor), Functional Analysis and Optimization, Academic Press (1966), 145-169. | MR 36 #706 | Zbl 0187.05301

[11] J. J. Moreau, One-sided constraints in hydrodynamics in : Abadie, J. (editor), Nonlinear programming, North Holland Pub. Co. (1967), 261-279. | Zbl 0166.44902

[12] J. J. Moreau, Principes extrémaux pour le problème de la naissance de la cavitation, Journ. de Mécanique 5 (1966), 439-470. | MR 35 #7641 | Zbl 0147.44504

[13] J. J. Moreau, Fonctionnelles convexes, seminaire sur les Équations aux dérivées partielles, Collège de France, Paris, 1967 (multigraphié 108 p). | Numdam

[14] W. Prager, Elastic solids of limited compressibility, Proc. 9 th. Int. Congr. Appl. Mech. Bruxelles (1956), Vol. 5, 205-211.

[15] W. Prager, Unilateral constraints in mechanics of continua, Atti del Convegno Lagrangiano, Torino (1964), 181-190. | MR 31 #5376 | Zbl 0125.41301

[16] N. Sjöberg, Sur les minorantes sousharmoniques d'une fonction donnée, Congrès des Math. Scand., Helsingfors, 1938, p. 309-319. | JFM 65.0421.01 | Zbl 0022.23903